Home > Research > Publications & Outputs > Maxwell’s equations in a uniformly rotating die...
View graph of relations

Maxwell’s equations in a uniformly rotating dielectric medium and the Wilson-Wilson experiment

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>11/2010
<mark>Journal</mark>American Journal of Physics
Issue number11
Number of pages7
Pages (from-to)1181-1187
Publication StatusPublished
<mark>Original language</mark>English


We offer a conceptually straightforward and efficient way to formulate and solve problems on the electromagnetics of moving media based on a representation of Maxwell’s equations in terms of differential forms on spacetime together with junction conditions at moving interfaces. This framework is used to address several issues on the theoretical description underlying the interpretation of the Wilson–Wilson experiment.